# SDR RAIA00709034

- Difficulty date: September 26, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 22,478 hours, 19,524 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 5484 - STL - THRUST REVERSER NR 2 DISAGREE MESSAGE ON TAKEOFF ROLL AT ABOUT 60-65 KTS.  TAKEOFF ROLL ABORTED.  MAINTENANCE DEFERRED TR NR 2 PER MEL.
